Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0

Comptes Rendus Mathématique
Volume 348, n° 9-10
pages 559-564 (mai 2010)
Doi : 10.1016/j.crma.2010.03.010
Received : 11 February 2010 ;  accepted : 12 Mars 2010
Asymptotic velocity for fibered Hamiltonians
Sur la vitesse asymptotique des hamiltoniens fibrés

Mondher Damak a , Andrei Iftimovici b
a University of Sfax, B.P. 802, 3018 Sfax, Tunisia 
b University of Cergy-Pontoise, Department of Mathematics, CNRS, UMR 8088, 95000 Cergy-Pontoise, France 


We show the existence of the asymptotic velocity for a large class of Hamiltonians with a fibered structure.

The full text of this article is available in PDF format.

On prouve l’existence de la vitesse asymptotique pour une large classe d’hamiltoniens fibrés.

The full text of this article is available in PDF format.

© 2010  Académie des sciences@@#104156@@